# SDR DALA2015080604853

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 13L BS 1380.  DAMAGE LONGERON SECTION WAS REPLACED IAW SPM 53.14.4, FIG 2, ITEM 4, SRM 51.30.2, SRM 51.30.5, AND SRM 51.10.4, SRM 51.10.3 PAR 14. 21.
